MathSciNet Relay Station
MathSciNet bibliographic data
MR1487257 (99e:33023) 33D80 (33D05 33D60)
Ito, Masahiko On a theta product formula for Jackson integrals associated with root systems of rank two. J. Math. Anal. Appl. 216 (1997), no. 1, 122–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement